# SDR FDEA200903200975

- Difficulty date: March 20, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP OTBD FWD HINGE LOWER MOUNT OTBD HOLE FOUND WITH   CORROSION.  COMPLIED WITH EA 1-5750-127785. CLASSIFIED AS A MAJOR REPAIR AS PER GMM 6-2-100 REV. 107.
